# SDR FDEA201101060052

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5398542620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 87-88, STR 16, RT HORIZ STAB CUTOUT SUPPORT BEAM INBD FACE CORRODED AT 1 EA LOCK FASTENER APPROX 1 SQ INCH.  REMOVED CORROSION IAW SRM 51-74-10, FOUND TO BE WITH IN MFG TOLERANCES IAW DWG A53985426 AND DAN11304 NDT INSP IAW NTM 51-10-08 NO CRACKS.  REPROTECTED AREA IAW SRM 51-21-10, PARA B AND 51-75-10 PARA C.  INSTALLED NEW FASTENER IAW SRM 51-40-21, PARA 7B.
